Hi, Lately I've been having problems with my pump site leaking insulin. For a while I thought it was the tubing getting a hole in it (I'm on the angled set so the thin tubing that goes in me is exposed a little bit) but then today I gave a bolus and saw it leaking around the site. The insulin was going into my stomach and then coming out around the tubing. This site has only been in two days. I was wondering if anyone else had ever had this problem and what they did, I'm kind of stumped. Thanks =)
I haven't used the angled sets, but wonder if you have a bad box of infusion sets. You might want to call the manufacturer to report the problem and and ask them to send you replacements.
I've had that problem and use the silhouette. It's only ever happened to me after intense exercise during which the cannula is sort of dislodged inside me. The only solution that has worked for me is changing sites and trying not to abuse my body so much. I would say maybe there's a blockage in your case, but you say it's happened a number of times.. Good luck!
I have had this problem and i was told it was either from scar tissue or insulin under my skin. hope this helps!